Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The Folsom-Ono grid contains only integers
HTML articles powered by AMS MathViewer

by Sander Zwegers PDF
Proc. Amer. Math. Soc. 137 (2009), 1579-1584 Request permission


In a recent paper, Folsom and Ono constructed a canonical sequence of weight 1/2 mock theta functions and a canonical sequence of weight 3/2 weakly holomorphic modular forms, both using Poincaré series. They show a remarkable symmetry in the coefficients of these functions and conjecture that all the coefficients are integers. We prove that this conjecture is true by giving an explicit construction for the weight 1/2 mock theta functions, using some results found by Guerzhoy.
  • Kathrin Bringmann and Ken Ono, The $f(q)$ mock theta function conjecture and partition ranks, Invent. Math. 165 (2006), no. 2, 243–266. MR 2231957, DOI 10.1007/s00222-005-0493-5
  • Amanda Folsom and Ken Ono, Duality involving the mock theta function $f(q)$, J. Lond. Math. Soc. (2) 77 (2008), no. 2, 320–334. MR 2400394, DOI 10.1112/jlms/jdm119
  • —, Corrigendum: Duality involving the mock theta function $f(q)$, J. London Math. Soc., to appear.
  • P. Guerzhoy, Rationality of the Folsom–Ono grid, Proc. Amer. Math. Soc., accepted for publication.
  • David Mumford, Tata lectures on theta. I, Progress in Mathematics, vol. 28, Birkhäuser Boston, Inc., Boston, MA, 1983. With the assistance of C. Musili, M. Nori, E. Previato and M. Stillman. MR 688651, DOI 10.1007/978-1-4899-2843-6
  • PARI/GP, version 2.3.1, Bordeaux, 2006,
  • S. P. Zwegers, Mock $\theta$-functions and real analytic modular forms, $q$-series with applications to combinatorics, number theory, and physics (Urbana, IL, 2000) Contemp. Math., vol. 291, Amer. Math. Soc., Providence, RI, 2001, pp. 269–277. MR 1874536, DOI 10.1090/conm/291/04907
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F11, 11F27
  • Retrieve articles in all journals with MSC (2000): 11F11, 11F27
Additional Information
  • Sander Zwegers
  • Affiliation: School of Mathematical Sciences, University College Dublin, Belfield, Dublin 4, Ireland
  • Email:
  • Received by editor(s): June 30, 2008
  • Received by editor(s) in revised form: July 2, 2008
  • Published electronically: November 18, 2008
  • Communicated by: Ken Ono
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 1579-1584
  • MSC (2000): Primary 11F11, 11F27
  • DOI:
  • MathSciNet review: 2470815